Papers Published

  1. Needham, D.J., Formal theory concerning the generation and propagation of travelling wave-fronts in reaction-diffusion equations, Quarterly Journal of Mechanics and Applied Mathematics, vol. 45 no. pt 3 (1992), pp. 469 - 498 .
    (last updated on 2007/04/06)

    Abstract:
    In this paper we develop a formal approach to examining the long-time asymptotic form of propagating wave-fronts which can develop in initial boundary-value problems for partial differential equations of the reaction-diffusion type. Particular attention is given to the long-time asymptotic wave-front propagation speed.

    Keywords:
    Waves;Theory;Wave propagation;Mathematical models;Boundary value problems;Differential equations;